Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

No periods post miscarriage, constant anaerobic infections, pelvic pain, vaginal bleeding. Treatment for symptoms?

I have had a miscarriage and was told that every thing had passed through. Five months on I have not had a period. I get constant anaerobic infections . Have had different antibiotics . The bleeding then stops for a short while but comes back. I get some pelvic pain . Mainly on the right in the morning. I constantly feel like or have to belch..and have wind.. I get bad acid. I m worried about the vaginal bleeding .
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Get a sonography done to rule out any retained products left inside the uterus which might be a cause of repeated anaerobic infections and vaginal bleeding also.
For the belching and sense of wind start up with antacids after consulting your doctor ,and meet your doctor with the report. Take care
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor